# SDR REXA2018021600128

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 30,277 hours, 28,952 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: SE20024I
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S O2 MASK MIC INOP. REMOVED AND REPLACED FO O2 MASK P/N ON/OFF MF10-08-01 S/N OFF SE20024I S/N ON 105551T. IAW AMM 35-11-12. RECONNECTED CANNON PLUG. OPS CHECK GOOD.
